NOVEL RESULTS OF AN ORTHOGONAL (α−F)-CONVEX CONTRACTION MAPPING
Articles > Article · 2024
Authors: Gunasekaran Nallaselli, Arul Joseph Gnanaprakasam, Gunaseelan Mani, Özgür EGE
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2024, vol 54, pp 1411-1425
Summary
The main goal of this article is to introduce the idea of ( α⊥ −F)-convex contraction in the context of orthogonal metric spaces and to provide some novel fixed point results in said spaces. Additionally, we offer a case study to illustrate the originality of the outcomes. As an application of our key finding, we investigate the solution of a nonlinear Volterra integral equation.